# SDR DALA2017022201473

- Difficulty date: February 17, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 44,321 hours, 29,567 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Wheel
- Condition: Jammed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO CABIN PRESSURIZATION FAILED AFTER TAKEOFF.  CABIN ALT. CONTROL WHEEL APPEARED TO BE JAMMED.  FOLLOWED QRH AND WAS ABLE TO UNJAM AND OPERATE MANUALLY.  PERFORMED RTS. SYSTEM OPERATES SMOOTH AND NORMALLY.
